Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 50, NWS New Orleans, LA

November 30, 2010Pearl River County, Mississippi; Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Nov 30, 2010, 6:30 AM CST for Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 30, 2010, 6:30 AM CST (12:30 UTC)
Expired
Nov 30, 2010, 7:00 AM CST
In force
30 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

Counties Saint Tammany Parish, LA, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
Nov 30, 6:45 AM CSTTSTM WND DMGMandeville, LAA 30 FOOT POWER POLE WAS SNAPPED AFTER A TREE FELL ON IT IN MANDEVILLE...REPORTED TO TIMES PICAYUNE VIA CLECO POWER COMPANY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 30, 3:49 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
618 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
2.5
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

475 
WFUS54 KLIX 301230
TORLIX
LAC103-MSC109-301300-
/O.NEW.KLIX.TO.W.0050.101130T1230Z-101130T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
630 AM CST TUE NOV 30 2010

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...MANDEVILLE...COVINGTON...
  SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITY OF PICAYUNE...

* UNTIL 700 AM CST

* AT 628 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  COVINGTON...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  BUSH AND 6 MILES SOUTHEAST OF SUN BY 650 AM CST...
  8 MILES NORTHWEST OF PICAYUNE BY 700 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3054 8954 3035 9009 3036 9011 3046 9016
      3067 8992 3066 8985 3067 8984 3070 8984
      3070 8983 3071 8984 3074 8978
TIME...MOT...LOC 1230Z 239DEG 35KT 3047 9006

$$


24/RR
2 follow-up statements
104 
WWUS54 KLIX 301254
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
654 AM CST TUE NOV 30 2010

LAC103-MSC109-301300-
/O.CON.KLIX.TO.W.0050.000000T0000Z-101130T1300Z/
PEARL RIVER MS-ST. TAMMANY LA-
654 AM CST TUE NOV 30 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
SOUTHWESTERN PEARL RIVER COUNTY...AND NORTHERN ST. TAMMANY PARISH...

AT 653 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR BUSH...OR 10 MILES
WEST OF PICAYUNE...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES NORTHWEST OF PICAYUNE BY 700 AM CST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

&&

LAT...LON 3054 8954 3035 9009 3036 9011 3046 9016
      3067 8992 3066 8985 3067 8984 3070 8984
      3070 8983 3071 8984 3074 8978
TIME...MOT...LOC 1254Z 239DEG 35KT 3059 8983

$$


24/RR
253 
WWUS54 KLIX 301309
SVSLIX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
709 AM CST TUE NOV 30 2010

LAC103-MSC109-301320-
/O.EXP.KLIX.TO.W.0050.000000T0000Z-101130T1300Z/
PEARL RIVER MS-ST. TAMMANY LA-
709 AM CST TUE NOV 30 2010

...THE TORNADO WARNING FOR SOUTHWESTERN PEARL RIVER COUNTY...AND
NORTHERN ST. TAMMANY PARISH HAS EXPIRED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CST TUESDAY MORNING
FOR SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

LAT...LON 3054 8954 3035 9009 3036 9011 3046 9016
      3067 8992 3066 8985 3067 8984 3070 8984
      3070 8983 3071 8984 3074 8978
TIME...MOT...LOC 1254Z 239DEG 35KT 3059 8983

$$


24/RR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Nov 30, 4:06 AM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 30, 4:06 AM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
406 AM CST TUE NOV 30 2010

.SHORT TERM...
NO NEED STATING THE OBVIOUS. AFTER THE COLD FRONT MOVES THRUOGH
TEMPS WILL FALL INTO THE 50S BEFORE THE DAY IS DONE. HIGH PRESSURE
WILL MOVE IN WITH THE CORE TOPPING THE AREA AS WELL. FREEZING
TEMPS WILL BE FOUND MAILY OVER THE NORTHERN HALF OF THE AREA. WIND
SPEEDS SHOULD REMAIN AROUND 5 KNOTS FOR THOSE AREAS AND 10 KNOTS
OR BETTER FOR THE REMAINDER. THE HIGHS CORE MOVES OVER WED NIGHT
KEEPING FREEZING TEMPS IN THE FCAST. THE HIGH REMAINS ANCHORED
OVER THE NORTH CENTRAL GULF COAST THROUGH SAT BEFORE MOVING EAST
AS ANOTHER STRONG COLD FRONT MOVES THROUGH TUESDAY. THIS IS WHERE
THINGS GET INTERESTING...DEPENDING ON WHICH GLOBAL SOLUTION YOU
LIKE.

BOTH THE EURO AND THE NORTH AMERICAN SUITES ARE INITIALIZING VERY
WELL. THEREFORE...MUST GO WITH EXPERIENCE AS WE APPROACH THE END
OF THE 7TH DAY GOING INTO THE 8TH DAY. BOTH GLOBAL MODELS DIG AN
UPPER GREAT LAKES TROUGH BUT THEY DIFFER IN THEIR HANDLING OF THE
UPPER CUT OFF LOW OUT OF THE PACIFIC THROUGH THE SW. THE GFS
ERODES THE LOW WHILE THE EURO KEEPS IT IN TACT. THE IN TACT
SCENARIO SEEMS TO BE MORE LIKELY SINCE THE UPPER LOW IS MOVING TO
THE SOUTH SIDE OF A LARGE UPPER HIGH. THE UPPER LOWS WOULD BE
MOVING THROUGH TEMPS THAT ARE WARMER THAN ITS CORE WHICH WOULD
CAUSE IT TO STAY TOGETHER AS IT MOVES EAST. IT WOULD THEN OPEN UP
TO THE UPPER TROUGH OVER THE GREAT LAKES SINCE THE TEMP STRUCTURE
BETWEEN THEM WILL BE OF LITTLE DIFFERENCE. THIS IS THE EURO
SCENARIO. NOW COMES THE BIG PROBLEM...BOTH MODELS BRING A COLD AIR
MASS OVER THE DEEP SOUTH WITH A FRONTAL PASSAGE ON TUESDAY. IF
THIS UPPER LOW STAYS IN TACT...WHICH IT SHOULD...A STRONG GULF LOW
WILL BEGIN TO DEVELOP. THIS WILL SLING AN ABUNDANCE OF MOISTURE
BACK OVER THIS COLD AIR BY TUE NIGHT INTO WED. OBVIOUSLY...TIMING
AND A BUNCH OF OTHER THINGS CAN AND PROBABLY WILL CHANGE WITH THIS
BUT IT IS SOMETHING THAT WE WILL HAVE TO BE WEARY OF AS WE GET
INTO NEXT WEEK.

&&

AVIATION...
IFR CONDITIONS WILL CONTINUE UNTIL THE FRONT PASSES EACH SITE THIS
MORNING. 4-5K FT CEILINGS WILL REMAIN THROUGH NOON AT BTR AND
CLEAR THE EASTERN TERMINALS BY DARK. WINDS WILL BE ANOTHER PROBLEM
TODAY ONCE THE FRONT MOVES THROUGH AS WINDS WILL BE NORTHERLY AT
15 TO 20 KNOTS AT TIMES. THINGS WILL EASE BY EVENING AND STAY THAT
WAY THROUGH TONIGHT.

MARINE...
SMALL CRAFT ADVISORIES WILL REMAIN POSSIBLY THROUGH WED FOR ALL
COASTAL WATERS. VERY STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH
GUSTS ABOVE GALE FORCE ARE EXPECTED TODAY MAKING VERY DANGEROUS
SEA CONDITIONS FOR SMALL CRAFT. THINGS WILL EASE SOMEWHAT WED
NIGHT INTO THU AND REMAIN THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  69  28  56  30 /  50   0   0   0
BTR  70  31  59  32 /  50   0   0   0
ASD  71  32  57  32 /  70   0   0   0
MSY  71  37  58  37 /  70   0   0   0
GPT  71  33  58  31 / 100  10   0   0
PQL  72  33  57  31 / 100  10   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
     THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
     ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
     SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
     FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
     OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...NONE.

&&
Hazardous weather outlook, Nov 30, 3:57 AM CST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 AM CST TUE NOV 30 2010

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040-
046>050-056>070-MSZ068>071-077-080>082-011000-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER
FROM 20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL-
PEARL RIVER-HANCOCK-HARRISON-JACKSON-
357 AM CST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT
A TORNADO WATCH 757 IS IN EFFECT FOR ALL AREAS EXCEPT FOR
WILKINSON COUNTY...POINTE COUPEE AND WEST FELINCIANA PARISHES
UNTIL 11 AM. A STRONG COLD FRONT MOVING THROUGH THIS MORNING WILL
KEEP A RISK OF SEVERE THUNDERSTORMS UNTIL IT PASSES.

FREEZING TEMPERATURES WILL BE FOUND TONIGHT FOR MANY AREAS NORTH
OF A LINE FROM DONALDSONVILLE TO GULFPORT.

MARINE...
SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR ALL WATERS. VERY
STRONG NORTHERLY WINDS OF 25 TO 30 KNOTS WITH GUSTS TO 40 KNOTS
ARE EXPECTED TODAY CAUSING DANGEROUS SEA CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
FREEZING TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY NIGHT FOR MANY AREAS
NORTH OF A LINE FROM DONALDSONVILLE TO GULFPORT.

MARINE...
SMALL CRAFT ADVISORIES ARE EXPECTED TO CONTINUE FOR AT LEAST THE
OPEN GULF WATERS WEDNESDAY BEFORE EASING WEDNESDAY NIGHT INTO
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY MANAGEMENT...STORM SPOTTERS AND OTHER PUBLIC SAFETY
OFFICIALS SHOULD RELAY ANY REPORTS OF SEVERE WEATHER TO THE
NATIONAL WEATHER SERVICE OFFICE IN SLIDELL. WE CAN BE REACHED BY
PHONE AT 9 8 5...6 4 9...0 3 5 7 OR 5 0 4...5 2 2...7 3 3 0. TO
SPEAK WITH A FORECASTER...USE EXTENSION 4.

In the hours before

Special weather statement, Nov 30, 5:49 AM CST, 41 minutes before
LAZ038>040-050-056>062-065>067-MSZ077-080-301345-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
549 AM CST TUE NOV 30 2010

...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WASHINGTON
PARISH...LIVINGSTON PARISH...TANGIPAHOA PARISH...ST. JOHN THE BAPTIST
PARISH...ST. CHARLES PARISH...ASSUMPTION PARISH...ST. JAMES PARISH...
PEARL RIVER COUNTY...HANCOCK COUNTY...JEFFERSON PARISH...ORLEANS
PARISH...ST. TAMMANY PARISH...LAFOURCHE PARISH...TERREBONNE PARISH...

AT 545 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 15 MILES WEST OF COVINGTON TO 53
MILES SOUTHWEST OF HOUMA...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  ROBERT BY 555 AM...
  GARYVILLE BY 605 AM...
  FOLSOM AND THIBODAUX BY 610 AM...
  SCHRIEVER AND RESERVE BY 615 AM...
  EDGARD BY 625 AM...
  LAPLACE AND GRAY BY 635 AM...

THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM TUESDAY MORNING FOR
SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 29, 11:43 PM CSTSevere Thunderstorm WarningLIXWilkinson47 min
Nov 30, 12:01 AM CSTTornado WarningLIXWilkinson44 min
Nov 30, 12:29 AM CSTTornado WarningLIXWilkinson46 min
Nov 30, 1:33 AM CSTSevere Thunderstorm WarningLIXWilkinson42 min
Nov 30, 2:15 AM CSTSevere Thunderstorm WarningLIXAmite, Wilkinson45 min
Nov 30, 2:32 AM CSTTornado WarningLIXAmite, Wilkinson28 min
Nov 30, 3:04 AM CSTTornado WarningLIXAmite, Pike41 min
Nov 30, 3:38 AM CSTTornado WarningLIXPike, Walthall17 min
Nov 30, 5:41 AM CSTTornado WarningLIXPearl River34 min
Nov 30, 6:06 AM CSTTornado WarningLIXPearl River24 min
Nov 30, 6:19 AM CSTTornado WarningLIXPearl River26 min
Nov 30, 6:42 AM CSTSevere Thunderstorm WarningLIXPearl River29 min
Nov 30, 5:36 AM CSTTornado WarningLIXSaint Tammany, Tangipahoa, Washington24 min
Nov 30, 6:12 AM CSTSpecial Marine WarningLIX91 min
Nov 30, 6:39 AM CSTSevere Thunderstorm WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles66 min
Nov 30, 7:00 AM CSTSpecial Marine WarningLIX2 hr
Nov 30, 7:14 AM CSTSpecial Marine WarningLIX101 min
Nov 30, 8:12 AM CSTSpecial Marine WarningLIX33 min
Nov 30, 8:14 AM CSTSpecial Marine WarningLIX2 hr
Nov 30, 8:30 AM CSTSpecial Marine WarningLIX30 min
Nov 30, 8:51 AM CSTSpecial Marine WarningLIX54 min
Nov 30, 8:54 AM CSTSpecial Marine WarningLIX2 hr
Nov 30, 9:03 AM CSTSevere Thunderstorm WarningLIXPlaquemines57 min
Nov 30, 10:05 AM CSTSpecial Marine WarningLIX115 min
Nov 30, 10:10 AM CSTSpecial Marine WarningLIX103 min
Nov 30, 11:25 AM CSTGale WarningLIX4 hr
Nov 30, 11:25 AM CSTSmall Craft AdvisoryLIX23 hr
Nov 30, 11:51 AM CSTSpecial Marine WarningLIX114 min

Nearby

Tornado Warnings in Mississippi, 2010Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.